MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated alinity i prolactin results when compared to siemens, beckman, and atellica.The following example data was provided: (b)(6) 2025, sid (b)(6) (36 year old male): initial result = 49.16 ng/ml, siemens result = 25.12 ng/ml, additional data was provided by the customer for samples that were screened for macroprolactin with peg: sid (b)(6) (50 year old male): atellica result = 68.10, alinity result = 95.36, peg atellica = 66.88, peg alinity = 95.56.Sid (b)(6) (45 year old male): atellica result = 29.24, alinity result = 182.53, peg atellica = 14.50, peg alinity = 32.74.Sid (b)(6) (50 year old female): atellica result = 28.94, alinity result = 160.89, peg atellica = 16.5, peg alinity = 37.42.Sid (b)(6) (36 year old male): atellica result = 25.12, alinity result = 49.16, peg atellica = 13.78, peg alinity = 19.6.Sid (b)(6) (17 year old female): atellica result = 21.97, alinity result = 32.87, peg atellica =21.68, peg alinity = 27.54.Sid (b)(6) (51 year old female): atellica result = 16.25, alinity result = 30.35, peg atellica = 12.1 , peg alinity = 15.26.Sid (b)(6) (43 year old female): atellica result = 52.22, alinity result = 88.82, peg atellica = 32.42, peg alinity = 43.74 no impact to patient management was reported.
 
Additional Manufacturer Narrative
Complete entry for section a patient information: sid (b)(6) (50 year old male).Sid (b)(6) (45 year old male).Sid (b)(6) (50 year old female).Sid (b)(6) (36 year old male).Sid (b)(6) (17 year old female).Sid (b)(6) (51 year old female).Sid (b)(6) (43 year old female).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for false elevated alinity i prolactin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending did identify a slight increase in complaints for list number 07p66, however, an increase in complaint activity for lot number 76187ud00 was not identified.A device history record review did not identify issues associated with the customer¿s observation.The overall performance of alinity i prolactin reagents in the field was reviewed using data from customers worldwide.The review shows that the median patient result for the master lot falls within +/-2sd of the established baseline, indicating the reagent lot is performing acceptably.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity i prolactin reagent lot 76187ud00 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated alinity i prolactin results when compared to siemens, beckman, and atellica.The following example data was provided: (b)(6) 2025, sid (b)(6) (36 year old male): initial result = 49.16 ng/ml, siemens result = 25.12 ng/ml, additional data was provided by the customer for samples that were screened for macroprolactin with peg: sid (b)(6) (50 year old male): atellica result = 68.10, alinity result = 95.36, peg atellica = 66.88, peg alinity = 95.56, sid (b)(6) (45 year old male): atellica result = 29.24, alinity result = 182.53, peg atellica = 14.50, peg alinity = 32.74, sid (b)(6) (50 year old female): atellica result = 28.94, alinity result = 160.89, peg atellica = 16.5, peg alinity = 37.42, sid (b)(6) (36 year old male): atellica result = 25.12, alinity result = 49.16, peg atellica = 13.78, peg alinity = 19.6, sid (b)(6) (17 year old female): atellica result = 21.97, alinity result = 32.87, peg atellica =21.68, peg alinity = 27.54, sid (b)(6) (51 year old female): atellica result = 16.25, alinity result = 30.35, peg atellica = 12.1, peg alinity = 15.26, sid (b)(6) (43 year old female): atellica result = 52.22, alinity result = 88.82, peg atellica = 32.42, peg alinity = 43.74 no impact to patient management was reported.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24080819
Report Number3005094123-2026-00024
Device Sequence Number5879006
Product Code CFT
UDI-Device Identifier00380740121587
UDI-Public(01)00380740121587(17)260507(10)76187UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2026
Device Catalogue Number07P66-30
Device Lot Number76187UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown